# SDR IPXA2018090733632

- Difficulty date: August 19, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75011
- Part serial: UP66590
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT UPPER INNER SKIN DOUBLER IS HEAVILY CHAFED ON FWD TAIL CONE AT FUSELAGE MATING SURFACE. REPAIRED FWD TAIL CONE INNER SKIN AT CANT STA Y=2163.685 TO Y=2165.6, X=-36.5, Z=60.1 IAW EA 011-5350-01-A7440 REV IR AND EO MD11-5350-69674-A. (MINOR)
